| Model Number |
CC4204A |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Brand name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.The lens was returned dry in a container lid.There was clear surgical residue on the lens surface.Visual inspection found that the haptic and optic was torn and a portion of the lens was missing.No similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that, as the surgeon loaded a cc4204a intraocular lens, diopter +23.5, it tore.It was injected into the patient's eye and explanted intraoperatively.This occurred on (b)(6) 2019."no patient injury" is reported.The cause of the event is reported as unknown.